# SDR BAQA200700031

- Difficulty date: September 25, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Aircraft time: 6,662 hours, 26,452 cycles
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 112030406
- Condition: Cracked
- Location: Vertical Stab
- Part time: 7,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM VERTICAL FIN MAIN SPAR CRACKED AT UPPER LIGHTNING HOLE NEAR TAIL ROTOR GEARBOX MOUNT.
